Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 340, NWS Memphis, TN

October 13, 2014Itawamba County, Monroe County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Oct 13, 2014, 3:40 PM CDT for Itawamba County, Monroe County, Mississippi. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2014, 3:40 PM CDT (20:40 UTC)
Expired
Oct 13, 2014, 4:30 PM CDT
In force
50 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Itawamba County, MS, Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 10 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 4:11 PM CDTHAIL 1.25Hatley, MS
Oct 13, 4:25 PM CDTTSTM WND DMGNew Hamilton, MSNUMEROUS TREES AND POWERLINES DOWN IN SOUTHERN END OF MONROE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 12:57 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WUUS54 KMEG 132040
SVRMEG
MSC057-095-132130-
/O.NEW.KMEG.SV.W.0340.141013T2040Z-141013T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
340 PM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 430 PM CDT

* AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14 MILES SOUTH
  OF ABERDEEN...OR NEAR COLUMBUS AFB...AND MOVING NORTHEAST AT 50
  MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST
TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT
WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT.

&&

LAT...LON 3392 8822 3368 8838 3369 8839 3367 8841
      3365 8850 3366 8852 3368 8851 3367 8863
      3429 8831 3424 8817
TIME...MOT...LOC 2040Z 206DEG 43KT 3366 8852

$$
2 follow-up statements
087 
WWUS54 KMEG 132107
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
407 PM CDT MON OCT 13 2014

MSC057-095-132130-
/O.CON.KMEG.SV.W.0340.000000T0000Z-141013T2130Z/
MONROE MS-ITAWAMBA MS-
407 PM CDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN ITAWAMBA AND NORTHEASTERN MONROE COUNTIES...

AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
QUINCY...OR 8 MILES SOUTHEAST OF AMORY...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HATLEY...
TILDEN...TURON...CADAMY...PARHAM...SPLUNGE...SIPSEY FORK...QUINCY...
WISE GAP...GREENWOOD SPRINGS...ATHENS AND BECKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST
TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT
WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT.

&&

LAT...LON 3392 8822 3378 8831 3384 8854 3429 8831
      3424 8817
TIME...MOT...LOC 2107Z 206DEG 43KT 3395 8835

$$
414 
WWUS54 KMEG 132119
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
419 PM CDT MON OCT 13 2014

MSC057-095-132130-
/O.CON.KMEG.SV.W.0340.000000T0000Z-141013T2130Z/
MONROE MS-ITAWAMBA MS-
419 PM CDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHERN ITAWAMBA AND NORTHEASTERN MONROE COUNTIES...

AT 419 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PARHAM...OR 12 MILES EAST OF AMORY...MOVING NORTHEAST AT
50 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HATLEY...
TURON...CADAMY...PARHAM...SPLUNGE AND SIPSEY FORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST
TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT
WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT.

&&

LAT...LON 3397 8821 3394 8823 3395 8846 3428 8828
      3424 8817
TIME...MOT...LOC 2119Z 206DEG 43KT 3408 8827

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 2:42 PM CDT, 58 minutes earlier.

Area forecast discussion, Oct 13, 2:42 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
242 PM CDT MON OCT 13 2014

.DISCUSSION...
THE FOCUS REMAINS ON THE ONGOING SEVERE THUNDERSTORM THREAT
INCLUDING THE POSSIBILITY OF TORNADOES. THE SQUALL LINE HAS MOVED
EAST OF THE MISSISSIPPI RIVER AND THUS THE REMAINING SEVERE THREAT
IS MAINLY CONFINED TO NORTH MISSISSIPPI AND WEST TENNESSEE. AT ITS
CURRENT SPEED THE SQUALL LINE SHOULD MOVE INTO MIDDLE TENNESSEE
AND NORTH ALABAMA BETWEEN 6 AND 7 PM. AS THE LINE PASSES TO THE
EAST OF ANY AREA...THE SEVERE THREAT SHOULD COME TO AN END. THE
REMAIN THREAT ALONG THE SQUALL LINE WILL BE DAMAGING STRAIGHT LINE
WINDS...ALTHOUGH BRIEF...USUALLY WEAK...TORNADOES SOMETIMES OCCUR
ALONG THESE BOUNDARIES. ADDITIONAL THUNDERSTORMS HAVE BEGAN TO
DEVELOP AHEAD OF THE SQUALL LINE IN NORTH CENTRAL AND NORTHEAST
MISSISSIPPI. THESE STORMS STAND THE GREATEST THREAT OF DEVELOPING
A TORNADO.

RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR HAVE BEEN
COMMON ALONG THE SQUALL LINE. SOME URBAN AND SMALL STREAM
FLOODING IS POSSIBLE...MAINLY IN LOW LYING AND POORLY DRAINED
AREAS.

TOMORROW...EXPECT SHOWERS TO CONTINUE AND TEMPERATURES WILL TURN
MUCH COOLER. NO STRONG OR SEVERE STORMS ARE EXPECTED. TEMPERATURES
WILL WARM A FEW DEGREES EACH DAY DURING THE UPCOMING WORK WEEK AND
RAIN CHANCES WILL DIMINISH. NO RAIN IS EXPECTED WEDNESDAY NIGHT
THROUGH THE WEEKEND.

30

&&

.AVIATION
18Z TAF CYCLE

CURRENT VFR CEILINGS WILL LOWER TO IFR/MVFR LEVELS THIS AFTERNOON
AND REMAIN THERE FOR MUCH OF THE FORECAST PERIOD. A LINE OF
THUNDERSTORMS IS MOVING THROUGH WESTERN SECTIONS OF THE FORECAST
AREA AT THIS TIME AND WILL CONTINUE TO MOVE EAST DURING THE
AFTERNOON HOURS. VISIBILITIES WILL LOWER TO MVFR LEVELS AT TIMES
IN THE STRONGER THUNDERSTORMS. SOME ADDITIONAL SHOWERS ARE POSSIBLE
TONIGHT AND TUESDAY MORNING MAINLY OVER NORTHERN SECTIONS OF THE
FORECAST AREA. WINDS WILL BE MAINLY FROM THE SOUTHWEST AT 15 TO 25
KNOTS WITH HIGHER GUSTS DURING THE AFTERNOON BEFORE DIMINISHING TO
AROUND 10 KNOTS TONIGHT.

ARS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR COAHOMA-DESOTO-
     PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-
     PONTOTOC-PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR DYER-LAKE-
     LAUDERDALE-OBION-SHELBY-TIPTON.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-MADISON-MCNAIRY-WEAKLEY.

&&
Hazardous weather outlook, Oct 13, 2:10 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
210 PM CDT MON OCT 13 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-142115-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
210 PM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS THE ENTIRE
MIDSOUTH.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE
MIDSOUTH THIS AFTERNOON ONLY AREAS EAST OF THE MISSISSIPPI RIVER
ARE EXPECTED TO BE IMPACTED THIS AFTERNOON. THE LINE IS EXPECTED
REACH THE TENNESSEE RIVER AND ALABAMA STATE LINE AROUND 5 OR 6
PM. AS THE LINE PASSES...IT SHOULD MARK THE END OF ENHANCED SEVERE
THREAT. HOWEVER IF INDIVIDUAL INDIVIDUAL THUNDERSTORMS DEVELOP
AHEAD OF THE MAIN LINE...SEVERE WEATHER CONDITIONS COULD OCCUR
EARLIER IN THE DAY ACROSS ANY PORTION OF THE MIDSOUTH.

THE MAIN THREAT WILL BE DAMAGING WINDS WITH SIGNIFICANT WIND
GUSTS OF GREATER THAN 60 MPH POSSIBLE. TORNADOES WILL ALSO BE
POSSIBLE ESPECIALLY IN ANY DISCRETE CELLS THAT DEVELOP AHEAD OF
THE MAIN LINE OF STORMS ACROSS EASTERN ARKANSAS...THE MISSOURI
BOOTHEEL...NORTHWEST MISSISSIPPI AND EXTREME WEST TENNESSEE. LARGE
HAIL IS A SECONDARY THREAT.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. TWO INCHES
OF RAIN WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABLY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT IN SUPPORT
OF SEVERE WEATHER OPERATIONS.

In the hours before

Local storm report, Oct 13, 2:48 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     DYERSBURG               36.04N 89.38W
10/13/2014                   DYER               TN   LAW ENFORCEMENT

            DAMAGE TO ROOF AT KROGER ON LAKE ROAD. TREES DOWN AND
            ROADS BLOCKED AT OWEN DRIVE AND PENNELL LANE.

&&

ZEI
Local storm report, Oct 13, 2:52 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
252 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     DYERSBURG               36.04N 89.38W
10/13/2014                   DYER               TN   LAW ENFORCEMENT

            POSSIBLE TORNADO WITH PATH ONE QUARTER MILE LONG BY 200
            FEET WIDE IN DYERSBURG REPORTED BY LAW ENFORCEMENT.

&&

ZEI
Local storm report, Oct 13, 3:04 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
304 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     SAMBURG                 36.38N 89.35W
10/13/2014  E0 MPH           OBION              TN   PUBLIC

            PUBLIC REPORTS WINDS GUSTING TO 60 MPH AT SAMBURG
            TENNESSEE.

&&

ZEI
Local storm report, Oct 13, 3:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
319 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TORNADO          5 NNE SAMBURG           36.45N 89.32W
10/13/2014                   OBION              TN   LAW ENFORCEMENT

            DAMAGE TO STRUCTURES ON B JOHNSON RD. NO INJURIES
            REPORTED.

&&

ZEI
Local storm report, Oct 13, 3:31 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
331 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TORNADO          RAMER                   35.07N 88.62W
10/13/2014                   MCNAIRY            TN   FIRE DEPT/RESCUE

            EMS RADIO TRAFFIC REPORTS TORNADO IN RAMER.

&&

ZEI
Local storm report, Oct 13, 3:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
339 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     HENNING                 35.67N 89.57W
10/13/2014                   LAUDERDALE         TN   UNKNOWN

            TREES AND POWER LINES DOWN ON WHY 87. SEVERAL HOMES WITH
            DAMAGE ON JOE BARFIELD ROAD. FROM SOCIAL MEDIA.

&&

ZEI

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 10:19 PM CDTSpecial Weather StatementMEGYalobusha26 min
Oct 12, 10:36 PM CDTSpecial Weather StatementMEGLee24 min
Oct 12, 10:44 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss14 min
Oct 13, 12:37 AM CDTSpecial Weather StatementMEGCalhoun38 min
Oct 13, 1:17 AM CDTSpecial Weather StatementMEGCalhoun, Yalobusha28 min
Oct 13, 1:38 AM CDTSpecial Weather StatementMEGCalhoun, Pontotoc52 min
Oct 13, 2:04 AM CDTFlash Flood WarningMEGItawamba, Lee, Pontotoc, Prentiss, Tishomingo, Union116 min
Oct 13, 3:54 AM CDTFlash Flood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more15 hr
Oct 13, 11:56 AM CDTSevere Thunderstorm WarningMEGCoahoma49 min
Oct 13, 12:04 PM CDTSevere Thunderstorm WarningMEGTunica41 min
Oct 13, 12:43 PM CDTSevere Thunderstorm WarningMEGDeSoto47 min
Oct 13, 12:52 PM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica38 min
Oct 13, 3:01 PM CDTTornado WarningMEGLafayette29 min
Oct 13, 3:14 PM CDTSevere Thunderstorm WarningMEGCalhoun, Yalobusha31 min
Oct 13, 4:13 PM CDTSevere Thunderstorm WarningMEGItawamba, Tishomingo32 min
Oct 13, 4:30 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe14 min
Oct 13, 4:55 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee35 min
Oct 13, 6:04 PM CDTSevere Thunderstorm WarningMEGMonroe15 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.